# SDR WX0A2025031732357

- Difficulty date: March 16, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N333NV
- Make and model: Airbus A319-111
- Aircraft serial: 2790
- Aircraft time: 48,593 hours, 39,307 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Oil System
- Condition: Leaking
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) ODOR - MUSTY/LOCKERROOM/SOUR MILK - DETECTED THROUGHOUT PAX CABIN FROM DESCENT TO GATE. CONFIG BOTH ENG BLEEDS ON, BOTH PACKS ON, APU OFF AT START OF EVENT, ODOR CONTINUED AT GATE WITH ENGINES OFF AND APU BLEED ON COMPLIED WITH TC 21-000-002ITEM: 1COMPLIED WITH TC 21-000-002. (RESOLVED ON W/O: 516919 TASKCARD: NR-00001 ) PREFORMED TASK CARD 21-000-002 UP TO STEP 3. H .9 FCU FOUND LEAKING OIL, COMPLIED WITH REMOVAL AND REPLACEMENT OF LUBE MODULE & FCU IAW AMM 49-91-45-000-003-A AND AMM 49-91-45-400-003-A, IAW AMM 49-32-11-000-002-A AND AMM 49-32-11-400-003-A. LEAK & OPS CHECK GOOD. COMPLIED WITH LEVEL 3 TASK CARD 21-000-003. SMELL NOT REPRODUCED.
